# SDR SIMA200435204

- Difficulty date: December 15, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,362 hours, 7,838 cycles
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0306
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE YAW DAMP FAILED FOLLOWED BY RUDDER SYS-1 INOPERATIVE.  FOLLOWED BY THE RUDDER SYS-2 INOPERATIVE.  AIRCRAFT WAS CONTROLLABLE AND RETURNED AS A PRECAUTION .  MAINTENANCE REMOVED AND REPLACED THE NR 2 RUDDER PRESSURE SWITCH IAW MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501805) (K)
